# SDR ASAA2016030315755

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 34,404 hours, 10,248 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: BACC45FT1212S
- Condition: Contaminated
- Location: Fire Detector
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE TEST FAILED PRE-FLIGHT TEST.  ACFT GROUNDED. CLEANED FWD CARGO FIRE SENSORS AS REQUIRED.  FWD CARGO FIRE TEST, OPS CHECKS GOOD.
